MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+21.25
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Additionally, we have not received any other complaints from this batch.We can find no evidence to suggest that there is any fault in the manufactured lens that would have brought rise to this cloudiness.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Lenstec can also confirm that we have never had any confirmed lens-related cases of clouding, discolouration or opacification for our hema lenses.Lenstec is currently awaiting information from the implanting and explanting doctors and will provide a supplemental report on completion of our investigation.
 
Event or Problem Description
Lenstec received an email stating " lens is calcified-explanted.There was no patient injury and another lens was implanted.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Additionally, we have not received any other complaints from this batch.We can find no evidence to suggest that there is any fault in the manufacturing of the lens that would have brought rise to this cloudiness.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Lenstec can also confirm that we have never had any confirmed lens-related cases of clouding, discolouration or opacification for our hema lenses.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key17195149
Report Number9613160-2023-00007
Device Sequence Number20244549
Product Code HQL
UDI-Device Identifier00844369027342
UDI-Public00844369027342
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2020
Device Model NumberSOFTECHD+21.25
Device Catalogue NumberSOFTEC HD
Device Lot Number145162
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown